MAUDE Adverse Event Report: ULAB SYSTEMS ULAB SYSTEMS DENTAL ALIGNER; FG0094, ULAB SYSTEMS SLIGNER KIT

ULAB SYSTEMS ULAB SYSTEMS DENTAL ALIGNER; FG0094, ULAB SYSTEMS SLIGNER KIT
Model Number FG0094
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Who: the doctor contacted ulab regarding a possible allergic reaction.What: patient experienced headache and nausea along with sinus issues.When: (b)(6) 2025.Where: aligners were in the patient's possession at the time of the possible allergic reaction.Why: no rma.No manufacturing defects.Inspected at qa03 on 5/16/2025 by #241.Per discussion in the complaint meeting on 6/24/2025, requesting more information from the doctor regarding known allergies, did they seek medical attention, did the symptoms stop once they discontinued wearing the aligners? conclusion: this complaint will close as undetermined.This reaction may be due to other external factors/common allergens that were introduced coincidentally at same time as the placement of the aligners, such as pollens, dustmites, pet allergens, biologic products, insect venoms.The cause of the possible allergic reaction is undetermined.The doctor provided the symptoms the patient displayed but no further information.The product was not returned.Ulab systems reported this minor allergic reaction as an emdr through our webtrader production account, on 07/17/2025.
 
Event or Problem Description
Who: the doctor contacted ulab regarding a possible allergic reaction.What: patient experienced headache and nausea along with sinus issues.When: (b)(6) 2025.Where: aligners were in the patient's possession at the time of the possible allergic reaction.Why: no rma.No manufacturing defects.Inspected at qa03 on 5/16/2025 by #241.Per discussion in the complaint meeting on 6/24/2025, requesting more information from the doctor regarding known allergies, did they seek medical attention, did the symptoms stop once they discontinued wearing the aligners? per office: can't breathe and face and lips swollen.No known allergies.No allergy test planned.Try a different aligner company or put him in braces.Had restorative work.He wants to switch to invisalign from another provider.Wearing part time.Maybe stopped over the weekend.Try a different material.Conclusion: this complaint will close as undetermined.This reaction may be due to other external factors/common allergens that were introduced coincidentally at same time as the placement of the aligners, such as pollens, dustmites, pet allergens, biologic products, insect venoms.The cause of the possible allergic reaction is undetermined.The doctor provided the symptoms the patient displayed but no further information.The product was not returned.Ulab systems reported this minor allergic reaction as an emdr through our webtrader production account, on 07/17/2025.

Brand Name
ULAB SYSTEMS DENTAL ALIGNER
Common Device Name
FG0094, ULAB SYSTEMS SLIGNER KIT
Manufacturer (Section D)
ULAB SYSTEMS
7005 appling farms pkwy
memphis TN 38133
Manufacturer (Section G)
ULAB SYSTEMS
7005 appling farms pkwy.
memphis TN 38133
Manufacturer Contact
aswin srinivasan
7005 appling farms pkwy.
memphis, TN 38133
8669008522
MDR Report Key22575236
Report Number3017155477-2025-00017
Device Sequence Number18506019
Product Code NXC
UDI-Device Identifier00860002380094
UDI-Public00860002380094
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K192596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG0094
Device Catalogue NumberN/A
Device Lot NumberHLH16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FG0094, ULAB SYSTEMS USMILE ALIGNER KIT
Outcome Attributed to Adverse Event Other;
Patient SexFemale